Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2007, Article ID 18735, 16 pages
http://dx.doi.org/10.1155/2007/18735
Research Article

Optimal Control of Mechanical Systems

Departamento de Control Automatico, CINVESTAV, Av. Instituto Politecnico Nacional 2508, Col. San Pedro Zacatenco, Mexico 07360, DF, Mexico

Received 7 February 2007; Accepted 10 May 2007

Academic Editor: John R. Cannon

Copyright © 2007 Vadim Azhmyakov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vadim Azhmyakov, “Optimal Control of Mechanical Systems,” Differential Equations and Nonlinear Mechanics, vol. 2007, Article ID 18735, 16 pages, 2007. https://doi.org/10.1155/2007/18735.